# SDR DXTA200601202

- Difficulty date: January 17, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 243 hours, 130 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL EMERGENCY EXIT LIGHT MASTER CAUTION CAME ON AND STAYED ON RESULTING IN ABORTED TAKEOFF.  PERFORMED EMERGENCY EXIT DOOR OPERATIONAL TEST.  OPS CHECKED GOOD.  ALL WORK DONE IAW G200 MM CHAPTER 52-20-00.
